# SDR AALA20140612004

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 41,791 hours, 17,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED LT SIDE BETWEEN STATIONS 312 TO 328.  REPLACED DAMAGED INTERCOSTAL IAW INSTALLATION DWG 141A5400 & SRM 51-10-02-0G.
